# SDR QXEA200501360

- Difficulty date: October 23, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 17,660 hours, 25,500 cycles
- Engine: Pwa PW123
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3023143
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 31,521 hours, 45,171 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MASTER WARNING (SMOKE) LIGHT IN FLIGHT.  MAINTENANCE INSPECTED CARGO COMPARTMENT, NO EVIDENCE OF SMOKE OR SMOKE DAMAGE NOTED.  REPLACED NR 1 AND NR 2 SMOKE DETECTORS, P/N 473054, S/N 1764, TSN 1681.4, CSN 12543.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
